Unique Ergodicity for Fractionally Dissipated, Stochastically Forced 2D Euler Equations

Peter Constantin, Nathan Glatt-Holtz, Vlad Vicol

Research output: Contribution to journalArticlepeer-review

35 Scopus citations

Abstract

We establish the existence and uniqueness of an ergodic invariant measure for 2D fractionally dissipated stochastic Euler equations on the periodic box for any power of the dissipation term.

Original languageEnglish (US)
Pages (from-to)819-857
Number of pages39
JournalCommunications In Mathematical Physics
Volume330
Issue number2
DOIs
StatePublished - Sep 2014

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Unique Ergodicity for Fractionally Dissipated, Stochastically Forced 2D Euler Equations'. Together they form a unique fingerprint.

Cite this